# SDR HNAA2010042000113

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 53,046 hours, 59,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 4AC AT SIDEWALL.  REMOVED AND REPLACED EMERGENCY BATTERY IN ACCORDANCE WITH 33-50-05.  NO FIX.  FOUND CHAFED WIRE ON EMERGENCY EXIT LIGHT AT THRESHOLD ON ROW 4AC, OPS CHECKED GOOD.
